Translator Disclaimer
2019 On directional derivatives for cone-convex functions
Krzysztof Leśniewski
Topol. Methods Nonlinear Anal. 53(2): 683-695 (2019). DOI: 10.12775/TMNA.2019.017

Abstract

We investigate the relationship between the existence of directional derivatives for cone-convex functions with values in a Banach space $Y$ and isomorphisms between $Y$ and $c_0$.

Citation

Download Citation

Krzysztof Leśniewski. "On directional derivatives for cone-convex functions." Topol. Methods Nonlinear Anal. 53 (2) 683 - 695, 2019. https://doi.org/10.12775/TMNA.2019.017

Information

Published: 2019
First available in Project Euclid: 2 April 2019

zbMATH: 07130715
MathSciNet: MR3983990
Digital Object Identifier: 10.12775/TMNA.2019.017

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 2 • 2019
Back to Top